# SDR REXA2024120201524

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67013000954
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AREAS OF PITTING ON TOP OF RBL 9 FLOOR BEAM AROUND FS 1015 REPAIRED FLOORBEAM IAW CRJ700 SRM 53-00-41-201-001-A01
